# SDR UPS98426586

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, RT SIDE OF PYLON NR 2 IS CRACKED ON EXTERIOR SKIN IN FRONT OF STA 180 WHICH EXTENDS THE TRIMMING AREA, REPAIRED PER SB-54-2034.  REMOVED PREVIOUS REPAIR, TREATED AND INSTALLED NEW REPAIR UP TO TRIMMING AREA PER SB-54-2034.
